The finite element approximation of variational inequalities related to ergodic control problems

M. Boulbrachene, H. Sissaoui

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper, we study the numerical approximation of variational inequalities (VI) where the "discount factor" (i.e., the zero order term) is set to 0. Optimal error estimates are proved in the L-norm using the concept of subsolutions. Copyright

Original languageEnglish
Pages (from-to)137-141
Number of pages5
JournalComputers and Mathematics with Applications
Issue number4-5
Publication statusPublished - 1996



  • Ergodic control
  • Finite element
  • Subsolution
  • Variational inequalities

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation

Cite this